On the normalizer of the congruence subgroup H-0(5)(I) of the hecke group H-5


Uzun S.

TURKISH JOURNAL OF MATHEMATICS, vol.31, no.2, pp.207-220, 2007 (Journal Indexed in SCI) identifier

  • Publication Type: Article / Article
  • Volume: 31 Issue: 2
  • Publication Date: 2007
  • Title of Journal : TURKISH JOURNAL OF MATHEMATICS
  • Page Numbers: pp.207-220

Abstract

Let lambda = 2 cos pi/5 and let H-5 be the Hecke group associated to A. In this paper, the normalizers of the congruence subgroups H-0(5)(I) in PSL(2,Z[lambda]) are studied in the case where I = (2)I-alpha', (2,I') = 1 and I' is a prime ideal.